# SDR SWAA050308

- Difficulty date: February 3, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 53,051 hours, 48,988 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND STRINGER CLIP CRACKED BETWEEN BS 360 FROM STRINGER 4L TO STRINGER 5L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
